MAUDE Adverse Event Report: MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 6.0PLC
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, prior to use, when the obturator was inserted, a resistance was felt and hard to enter.There was no patient involvement.
 
Additional Manufacturer Narrative
Additional information: d10, g4, h3, h6 h3 evaluation summary: one device was received for evaluation.The reported event was not confirmed.The device met with product specifications.A visual test was performed and it was observed all the components are assembled properly at the tube.A functional test was performed and no obstruction or difficulties were detected during the test, neither ridges were observed in the inner diameter of the cannula.No failure mode was observed in the received sample.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
MDR Report Key9676636
Report Number2936999-2020-00101
Device Sequence Number2799747
Product Code JOH
UDI-Device Identifier20884522029053
UDI-Public20884522029053
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K955680
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/20/2024
Device Model Number6.0PLC
Device Catalogue Number6.0PLC
Device Lot Number19B0645JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2020
Initial Date Received by Manufacturer 01/24/2020
Supplement Date Received by Manufacturer03/04/2020
Initial Report FDA Received Date02/06/2020
Supplement Report FDA Received Date03/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1